I had sex July 1st and the condom came off. That night about 1 hour later I took plan b and everything was fine. On the day I normally would've ovulated (July 6th) I had a brownish discharge and then a had heavy spotting just for the day. My period was suppose to come July 20th and now it's 5 days late. I don't have symptoms of pregnancy or anything but how long should I wait before I get really worried? So how long can plan b push back a period/ how long does it normally?
It is normal to get all sorts of hormonal symptoms for a couple of weeks after using Plan B. It is a huge dose of hormone for your body to handle/process, & should only be used in total emergency.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get irregular bleeding, which may even be heavy , & could be just a brown discharge or spotting.
You may feel very hormonal for a couple of weeks after using Plan B. It's a massive dose of hormone for your body to take, & therefore it should be used as little as possible. You may experience side effects such as sore breasts, bleeding, back ache, cramping, bloating, mood swings, depression etc.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Jun 2016 • 1 answer
Updated 26 Oct 2018 • 2 answers
Updated 15 Jun 2017 • 1 answer
Updated 4 Mar 2018 • 1 answer
On Feb 27 I had sex and he came inside, the next day I took Plan B. Week after I had brown discharge
Updated 4 days ago • 1 answer